# SDR A6WA202201318136

- Difficulty date: January 31, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 46,956 hours, 45,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Part number: 601R31527217
- Condition: Corroded
- Location: Fs 341 To Fs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR FITTING P/N: 601R31527-217 AT FS 341 TO FS 345 AND LBL 42 TO LBL 44 AND WL 73.50.   ************AIRCRAFT REMOVED FROM SERVICE****************************  UPON FURTHER INSPECTION, FOUND SEVERE CORROSION ON PASSENGER DOOR BRACKET P/N: 601R31527-217 IAW CRJ200 SRM 51-11-00 REV 38. REMOVED AND REPLACED PASSENGER     DOOR BRACKET P/N: 601R31527-217 IAW CRJ200 SRM 51-42-06 REV 38.  RESTORED CIC  PROTECTION IAW CRJ200 SRM 51-21-11 REV 38. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS  IAW CRJ 200 SRM 51-42-06 REV 38. WORK COMPLETED ON AERSALE WO #003566 CARD        #20115 AT AERSALE CRS #4AER685B.
